On vanishing of certain Ext modules

Shiro Goto, Futoshi Hayasaka, Ryo Takahashi

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

Let R be a Noetherian local ring with the maximal ideal m and dimR = 1. In this paper, we shall prove that the module Ext1R does not vanish for every parameter ideal Q in R, if the embedding dimension v(R) of R is at most 4 and the ideal m2 kills the Oth local cohomology module Hom(R). The assertion is no longer true unless v(R) ≤ 4. Counterexamples are given. We shall also discuss the relation between our counterexamples and a problem on modules of finite G-dimension.

Original languageEnglish
Pages (from-to)1045-1064
Number of pages20
JournalJournal of the Mathematical Society of Japan
Volume60
Issue number4
DOIs
Publication statusPublished - Oct 1 2008
Externally publishedYes

Keywords

  • G-dimension
  • Parameter ideal
  • Vanishing of Ext

ASJC Scopus subject areas

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On vanishing of certain Ext modules'. Together they form a unique fingerprint.

  • Cite this